MathSciNet Relay Station
MathSciNet bibliographic data
MR2048558 60G60 (60F05 60F10 60K35 82B31)
Abadi, M.; Chazottes, J.-R.; Redig, F.; Verbitskiy, E. Exponential distribution for the occurrence of rare patterns in Gibbsian random fields. Comm. Math. Phys. 246 (2004), no. 2, 269–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 02:33:37 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=96fd5f70b1b0a146f1162c51dfe6d840; path=/; expires=Sat, 07-Jun-2031 02:33:38 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=60 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 595 WFՆDe m`77-m~U}ӌ=hfRߡѧIzh"iǞsuozOTǷzUc?W e+y}qª^vgҋv<狶Vb40V6wZ+%Ϗұȸ%QF|h5rsRdi08Xr*NfqtvjvKvÏdrE]v$B6xAARNyLM:^̓:CսbD:$q!8u^ (ф`Wt_ `Yoazxûwrqs=PɘGXa_SFb$h>MD1͜F$h|{:Uلr A((G ڸ )G:w]EBIPB?+ Y'R̖snHrc:^^^Q$H.R"CM{.2㓢t[6ݞJYƥ7S> Tzf @|WQPPZ_W4<\OR痑nhSIs )J73-;/~􄅁O[̄aY%ݪAlUfAo' AHԶ0of\2zڅ D,pp@X lS3R곱J㺆M`y vyNjH" jEH0FXdt>"8iH $r‘ۙF(BcdJ9Bi 9UQSW3>s<0r0I [h \Ef[,պxL DS⛄Ǹ*^p; 4z.xi~ChkRpU^RM= [s'c݃#R v T$.BH\S5j Y1p[H 5Y`wȑԂzkg[dkxLu%\S1)jןn|v4|ae_f?Zo>&zHMEctO gde}ZQhN+¼@#vGC(>ۛ'tM a Tix 0